AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Guotai Deng, Chuntai Liu and Sze-Man Ngai. Topological properties of a class of self-affine tiles in $\mathbb{R}^3$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Martin Meurer. Integral Menger curvature and rectifiability of $n$-dimensional Borel sets in Euclidean $N$-space. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Philippe H. A. Charmoy, David A. Croydon and Ben M. Hambly. Central limit theorems for the spectra of classes of random fractals. Trans. Amer. Math. Soc. 369 (2017) 8967-9013.
Abstract, references, and article information   
View Article: PDF

[4] Balázs Bárány and Michał Rams. Dimension maximizing measures for self-affine systems. Trans. Amer. Math. Soc. 370 (2018) 553-576.
Abstract, references, and article information   
View Article: PDF

[5] Michael Hinz and Alexander Teplyaev. Corrigendum to ``Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals''. Trans. Amer. Math. Soc. 369 (2017) 6777-6778.
Abstract, references, and article information   
View Article: PDF

[6] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[7] Xin-Han Dong, Ka-Sing Lau and Hai-Hua Wu. Cauchy transforms of self-similar measures: Starlikeness and univalence. Trans. Amer. Math. Soc. 369 (2017) 4817-4842.
Abstract, references, and article information   
View Article: PDF

[8] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Classification of tile digit sets as product-forms. Trans. Amer. Math. Soc. 369 (2017) 623-644.
Abstract, references, and article information   
View Article: PDF

[9] Alexander Grigor’yan and Naotaka Kajino. Localized upper bounds of heat kernels for diffusions via a multiple Dynkin-Hunt formula. Trans. Amer. Math. Soc. 369 (2017) 1025-1060.
Abstract, references, and article information   
View Article: PDF

[10] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368 (2016) 5125-5151.
Abstract, references, and article information   
View Article: PDF

[11] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc. 368 (2016) 5579-5620.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[13] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc. 368 (2016) 1979-2017.
Abstract, references, and article information   
View Article: PDF

[14] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc. 368 (2016) 5475-5513.
Abstract, references, and article information   
View Article: PDF

[15] Wolfgang Steiner and Jörg M. Thuswaldner. Rational self-affine tiles. Trans. Amer. Math. Soc. 367 (2015) 7863-7894.
Abstract, references, and article information   
View Article: PDF

[16] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[17] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[18] Alexander Grigor’yan, Jiaxin Hu and Ka-Sing Lau. Estimates of heat kernels for non-local regular Dirichlet forms. Trans. Amer. Math. Soc. 366 (2014) 6397-6441.
Abstract, references, and article information   
View Article: PDF

[19] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc. 366 (2014) 6687-6733.
Abstract, references, and article information   
View Article: PDF

[20] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380. MR 3280047.
Abstract, references, and article information   
View Article: PDF

[21] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information   
View Article: PDF

[22] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information   
View Article: PDF

[23] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information   
View Article: PDF

[24] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[25] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information   
View Article: PDF

[26] Andrew Vince. M\"{o}bius iterated function systems. Trans. Amer. Math. Soc. 365 (2013) 491-509.
Abstract, references, and article information   
View Article: PDF

[27] Taryn C. Flock and Robert S. Strichartz. Laplacians on a family of quadratic Julia sets I. Trans. Amer. Math. Soc. 364 (2012) 3915-3965.
Abstract, references, and article information   
View Article: PDF

[28] Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay. Probability measures on solenoids corresponding to fractal wavelets. Trans. Amer. Math. Soc. 364 (2012) 2723-2748.
Abstract, references, and article information   
View Article: PDF

[29] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[30] Luke G. Rogers. Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups. Trans. Amer. Math. Soc. 364 (2012) 1633-1685. MR 2869187.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 75 found      Go to page: 1 2 3